# SDR CALA2025050604498

- Difficulty date: May 3, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 69,015 hours, 30,819 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: None
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PRESSURE GAUGE SHOWS OVER PRESSURE SLIDE PRESSURE INDICATION FALLS WITHIN SERVICEABLE LIMITS. REF AMM 25-62-00-210- 001-A.
